MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568420710A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from device.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled.It was stated the paint was chipping from device.Photographic evidence confirmed that issue and indicated that paint was chipping from fork and corrosion was present on fork and suspension arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event or problem, d1 brand name, d4 version or model #, d4 catalog #, d4 serial # and h4 manufacture date deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from device.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event or problem: getinge became aware of an issue with one of surgical lights - powerled.It was stated the paint was chipping from device.Photographic evidence confirmed that issue and indicated that paint was chipping from fork and corrosion was present on fork and suspension arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Previous d1 brand name: powerled corrected d1 brand name: powerled tm previous d4 version or model #: ard568330933.Corrected d4 version or model #: ard568420710a.Previous d4 catalog #: ard568330933.Corrected d4 catalog #: none.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous h4 manufacture date: 07/18/2019.Corrected h4 manufacture date: 07/19/2019.Getinge became aware of an issue with one of surgical lights - powerled.It was stated the paint was chipping from device.Photographic evidence confirmed that issue and indicated that paint was chipping from fork and corrosion was present on fork and suspension arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of this premature paint degradation would be an incorrect cleaning procedure/product.All maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas's requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.This event is clearly due to the cleaning product.Nevertheless, the deterioration of the paint is far advanced, and it must have started years ago.Such troubles should have been detected first by the user during daily and monthly checks.The current cleaning product must be improved as described in the user manual.The damaged parts must be replaced as soon as possible.Rust formation was probably caused by: a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.The presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use; the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19872491
Report Number9710055-2024-00453
Device Sequence Number20608913
Product Code FSY
UDI-Device Identifier03700712403089
UDI-Public(01)03700712403089
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568420710A
Device Catalogue NumberARD568330933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown